# SDR GTIA030299

- Difficulty date: May 1, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Selector
- Part number: 60715211
- Part serial: 035C3029
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN AUTO RIGHT, AC WENT FULL HOT, SMOKE IN CABIN LAVATORY, ALARMS WENT OFF.  SWITCHED TO FULL COLD IN MANUAL, CABIN CLEARED, ALARMS OFF.  TRIED AUTO MODE AGAIN, ONLY HELD FULL COLD IN ANY POSITION.  OPERATES NORMAL IN MANUAL.  REMOVED AND REPLACED CABIN TEMP SELECTOR, OPS CHECK GOOD.
